# SDR C1HA200786005

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 65,510 hours, 35,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1506860
- Condition: Corroded
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 1035 LBL 24-45.  REMOVED EXISTING PART, FABRICATED NEW PART; TREATED AND PRIMED AND INSTALLED NEW PART IAW B727 SRM 51-30-2 FIG 1 AND 3.
